You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lines on the Fermat Quintic Threefold and the Infinitesimal Generalized Hodge Conjecture
Alberto Albano and Sheldon Katz
Transactions of the American Mathematical Society
Vol. 324, No. 1 (Mar., 1991), pp. 353-368
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2001512
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the deformation theory of lines on the Fermat quintic threefold. We formulate an infinitesimal version of the generalized Hodge conjecture, and use our analysis of lines to prove it in a special case.
Transactions of the American Mathematical Society © 1991 American Mathematical Society